首页    期刊浏览 2025年02月19日 星期三
登录注册

文章基本信息

  • 标题:Mechanical Proof of the Maxwell Speed Distribution
  • 本地全文:下载
  • 作者:Tsung-Wu Lin ; Hejie Lin
  • 期刊名称:International Journal of Statistics and Probability
  • 印刷版ISSN:1927-7032
  • 电子版ISSN:1927-7040
  • 出版年度:2019
  • 卷号:8
  • 期号:2
  • 页码:90-98
  • DOI:10.5539/ijsp.v8n2p90
  • 出版社:Canadian Center of Science and Education
  • 摘要:This article derives the probability density function ψ(ξ;x,x') of the resulting speed ξ from the collision of two particles with speeds x and x' . This function had been left unsolved for about 150 years. Then uses two approaches to obtain the Maxwell speed distribution: (1) Numerical iteration: using the equation P_new(ξ) =∫_0^∞ ∫_0^∞ψ(ξ;x,x') ∙P_old(x) ∙P_old(x') dxdx' to get the new speed distribution from the old speed distribution. Also, after 9 iterations, the distribution converges to the Maxwell speed distribution. (2) Analytical integration: using the Maxwell speed distribution as the P_old(x) , and then getting P_new(ξ) from the above integration. The result of P_new(ξ) from analytical integration is proved to be exactly the Maxwell speed distribution.
  • 关键词:Maxwell speed distribution; Maxwell-Boltzmann distribution; collision of particles; kinetic theory of gases
国家哲学社会科学文献中心版权所有